# SDR SWAA2019041531714

- Difficulty date: April 2, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE INTERCOSTAL CRACKED BETWEEN BS. 380 TO BS. 400, BL 0          / R&R INTERCOSTAL IAW SRM & DWG.
